# SDR DL72S991486

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65651622292
- Condition: Damaged
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SKIN REPAIRED PER M/M 57-54-0 FIG 801.
